RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 2, страницы 96–105 (Mi thsp165)  

Asymptotic normality of element-wise weighted total least squares estimator in a multivariate errors-in-variables model

Ya. V. Tsaregorodtsev

Department of Mathematical Analysis, Faculty of Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Building 4-e, Akademika Glushkova Avenue, Kyiv, Ukraine, 03127

Аннотация: A multivariable measurement error model $AX \approx B$ is considered. Here $A$ and $B$ are input and output matrices of measurements and $X$ is a rectangular matrix of fixed size to be estimated. The errors in $[A,B]$ are row-wise independent, but within each row the errors may be correlated. Some of the columns are observed without errors and the error covariance matrices may differ from row to row. The total covariance structure of the errors is known up to a scalar factor. The fully weighted total least squares estimator of $X$ is studied. We give conditions for asymptotic normality of the estimator, as the number of rows in $A$ is increasing. We provide that the covariance structure of the limiting Gaussian random matrix is nonsingular.

Ключевые слова: Asymptotic normality, element-wise weighted total least squares estimator, heteroscedastic errors, multivariate errors-in-variables model.

Полный текст: PDF файл (281 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 62E20, 62F12, 62J05, 62H12, 65F20
Язык публикации: английский

Образец цитирования: Ya. V. Tsaregorodtsev, “Asymptotic normality of element-wise weighted total least squares estimator in a multivariate errors-in-variables model”, Theory Stoch. Process., 21(37):2 (2016), 96–105

Цитирование в формате AMSBIB
\RBibitem{Tsa16}
\by Ya.~V.~Tsaregorodtsev
\paper Asymptotic normality of element-wise weighted total least squares estimator in a multivariate errors-in-variables model
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 2
\pages 96--105
\mathnet{http://mi.mathnet.ru/thsp165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3662598}
\zmath{https://zbmath.org/?q=an:1374.62014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp165
  • http://mi.mathnet.ru/rus/thsp/v21/i2/p96

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:71
    Полный текст:26
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020